# SDR SIMA20112209

- Difficulty date: August 14, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 26,959 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT IS HAVING DIFFICULTY OPENING MAIN CABIN DOOR.  LUBED MAIN DOOR IAW EMB STANDARD PRACTICES AND OPS CHECK GOOD IAW EMB 145 AMM 52-18-00.  HAD FA OPEN AND CLOSE, OPS CHECK AS ASSIGNED.  NO DEFECTS NOTED.
